Differential Equations

, Volume 36, Issue 3, pp 399–402 | Cite as

A remark on Bressan’s regularization theorem

  • V. V. Filippov
Ordinary Differential Equations


Ordinary Differential Equation Cauchy Problem Open Subset Compact Convex Differential Inclusion 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Pucci, A.,Rend. 1st. Mat. Univ. Trieste, 1971, vol. 4, pp. 75–80.MathSciNetGoogle Scholar
  2. 2.
    Persidskii, K.P.,Izv. Akad. Nauk KazSSR. Ser. Fiz.-Mat. Nauk, 1965, no. 3, pp. 17–24.Google Scholar
  3. 3.
    Bressan, A. and Colombo, G.,Bollettino U.M.I., 1990, vol. 7, no. 4-A, pp. 295–311.MathSciNetGoogle Scholar
  4. 4.
    Bressan, A.,J. Differential Equations, 1989, vol. 77, pp. 379–391.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Bressan, A., Differential Inclusions Without Convexity: A Survey of Directionally Continuous Selections,World Congress of Nonlinear Analyst ’ 92 :Proceedings of the First World Congress of Nonlinear Analyst. Tampa, Florida, 1992, Lakshmikantham, V., Ed., Walter de Gruyter, 1996, pp. 2081–2088.Google Scholar
  6. 6.
    Filippov, V.V.,Prostranstva reshenii obyknovennykh differentsial’nykh uravnenii (Solution Spaces of Ordinary Differential Equations), Moscow, 1993.Google Scholar
  7. 7.
    Filippov, V.V.,Uspekhi Mat. Nauk, 1993, vol. 48, no. 1, pp. 103–154.MATHMathSciNetGoogle Scholar
  8. 8.
    Filippov, V.V.,Basic Topological Structures of Ordinary Differential Equations, Kluwer, 1998.Google Scholar
  9. 9.
    Bielawski, R., Gorniewicz, L., and Plaskacz, S., Topological Approach to Differential Inclusions on Closed Subset of Rn, inDynamics Reported. N1 (new series), Springer-Verlag, 1992, pp. 225–250.Google Scholar
  10. 10.
    Filippov, V.V.,Mat. Sb., 1997, vol. 188, no. 6, pp. 139–160.MathSciNetGoogle Scholar
  11. 11.
    Filippov, V.V.,Differents. Uravn., 1997, vol. 33, no. 1, pp. 75–79.MATHGoogle Scholar
  12. 12.
    Aleksandrov, P.S.,Vvedenie v teoriyu mnozhestv i obshchuyu topologiyu (Introduction to Set Theory and General Topology), Moscow, 1977.Google Scholar
  13. 13.
    Arkhangel’skii, A.V. and Ponomarev, V.l.,Obshchaya topologiya v zadachakh i uprazhneniyakh (General Topology in Problems and Exercises), Moscow, 1974.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2000

Authors and Affiliations

  • V. V. Filippov
    • 1
  1. 1.Moscow State UniversityRussia

Personalised recommendations